Why are the Government allowing a defective drug to be prescribed?????


http://www.nhs.uk/news/2008/07july/pages/antiepilepticdrugsandbirthdefects.aspx

As you are all aware my blog is to highlight FACS SYNDROME as all my 5 children have this condition.  FACS SYNDROME is when a pregnant mother is taking anti epileptic medication for seizures, migraines, depression, mood swings, pain relief.. I am not denying that Sodium Valproate is an effective drug seizure wise, because it is…its one of the best.  On the other hand why is their not a stronger warning particularly from the Government that if you take these medications you will potentially end up with your baby (foetus) being diagnosed with FACS SYNDROME.  If you read the link above it is quite clear that the NHS are acknowledging that there is a condition and risks, so in all these years why has it never been made an issue.

A lot of parents Im coming into contact with through Twitter and blogging sites are totally unaware of this condition as they simply not being told . Some mums are pregnant at the minute or have been on the medicine gone through pregnancy and have had their child still not being told.  It is clear now that FACS SYNDROME is a common condition and is only going to get bigger and bigger…yet there are no strong warnings about this…… and the Government want new reforms with the NHS?????  They need to sort out the ongoing medicines that have been prescribed for the last 30 or so years, stop ignoring this condition and face upto the fact that all this time they have been in the wrong.

Is that why they are adament on ignoring us???????

This condition is not going to go away………but simply get worse

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s